| Catalog Number |
0240099155 |
| Medical Device Problem Codes |
No Display/Image (1183); Electrical Shorting (2926)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the connected or cart abruptly lost power during procedure.Therefore, there was loss of image.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
Additional Manufacturer Narrative
Multiple attempts have been made to retrieve the device for evaluation, and has yet to be received in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: abruptly lost power.Probable root cause: overloading the cart (excessive current draw) use error.The reported failure mode will be monitored for future reoccurrence.The manufacture date is not known.